# SDR PCAA0008056

- Difficulty date: August 12, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N825EX
- Make and model: Dhav DHC8102
- Aircraft serial: 388
- Aircraft time: 15,306 hours, 17,221 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDT - DURING A FLEET INSPECTION THE REAR FUSELAGE AT FRAME 4 STRINGER 5 WAS FOUND CRACKED.  REPAIRS WERE MADE IAW DHC RD8-55-535 AND THE AIRCRAFT WAS RETURNED TO SERVICE.
